# SDR CAL950870

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Sensors
- Condition: Plugged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, G, B

## Discrepancy

GSO - FLT 0562 - BOTH THE RIGHT AND LEFT AIR CONDITIONING PACKS TRIPPED OFF WHILE AT FL 330.  AN EMERGENCY DESCENT WAS PERFORMED AND OXYGEN MASKS DEPLOYED.  ACFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CABIN TEMPERATURE SENSORS PLUGGED.  SENSORS WERE CLEANED AND REINSTALLED.  AIR CONDITIONING SYSTEMS TESTED AND PERFORMED PER MM 21-00-00, PAGES 503-506, AND RT SIDE WAS FOUND INOPERATIVE IN AUTO.  CABIN TEMP WAS PLACARDED INOP IN AUTO PER MEL 21-29.  IN ADDITION, MX FOUND ALL OXYGEN MASKS DEPLOYED.  PASSENGER OXYGEN SYSTEM WAS PLACARDED INOPERATIVE PER MEL 35-02.  CREW OXYGEN WAS VERIFIED FULL.  (X)
